Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Will seizure causes pain in ovaries ?

i took a tilt table test and had a siezure but when i woke up i had the worst pain i have ever felt in my ovaries is that normal?
Asked On : Thu, 10 Feb 2011
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
seizures are due to the altered electrical activity in the brain.
pain in your lower abdominal region can be due to the muscle contractions or due to trauma during an attack of seizure.
ovaries are supplied by the lower spinal nerves and any injury during a seizure to these nerves cause pain in the regions supplied by them.
i hope i have answered your query.
take care
Answered: Sat, 13 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
While doing table test you had seizure,might have caused muscles of abdomen went into spasm and stiff giving you pain in lower abdomen.
Gradually it will be alright.
Ok and bye.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor